# SDR CA990927072

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-243
- Engine: Rroyce RB211*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Inlet Strainer
- Part number: 7214003
- Condition: Disintegrated
- Location: Inlet  Strainer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO FUEL FLOW AT START-UP.  INLET STRAINER ON LP FUEL PUMP DISINTEGRATED AND WAS INGESTED BY THE FUEL METERING UNIT INLET SCREEN.
